Authors:
S Tavaré
Journal name: 
J Math Biol
Citation info: 
25(2):161-168
Abstract: 
This paper studies a version of the birth and immigration process in which families are followed in the order of their appearance. This age structure is related to a number of results from population genetics, in particular the genealogical structure of the infinitely-many neutral alleles model. The asymptotic behavior of this genealogy is an easy consequence of the structure of the age-ordered family size process.
DOI: 
http://doi.org/10.1007/bf00276387
Research group: 
Tavaré Group
E-pub date: 
01 Aug 1987
Users with this publication listed: 
Simon Tavaré